# SDR AALA202501239680

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 30,529 hours, 12,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED R1 DOOR SLIDE GIRT BAR DIFFICULT TO ARM. LUBED R1 DOOR GIRT BAR MECHANISM. OPERTIONAL CHECK NORMAL. PER AMM 26-66-01.
